# SDR CALA2025061705617

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H W/W CUT OUT FWD SEAL RETAINER SUPPORT FRAME IS CRACKED, ABOUT 6 IN FROM O/B END.   REMOVED AND REPLACED R/H W/W CUTOUT SEAT RETAINER SUPPORT FRAME IAW SRM 51-40-02.
